ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A class of one-dimensional steady-state flows in radiation-gas-dynamics

Prasad, P and Pandey, BC (1970) A class of one-dimensional steady-state flows in radiation-gas-dynamics. In: Il Nuovo Cimento B Series 10, 66 (2). pp. 217-228. (In Press)

[img] PDF
a_class.pdf - Published Version
Restricted to Registered users only

Download (502Kb) | Request a copy
Official URL: http://www.springerlink.com/content/t3377862q1jx49...

Abstract

The study of steady-state flows in radiation-gas-dynamics, when radiation pressure is negligible in comparison with gas pressure, can be reduced to the study of a single first-order ordinary differential equation in particle velocity and radiation pressure. The class of steady flows, determined by the fact that the velocities in two uniform states are real, i.e. the Rankine-Hugoniot points are real, has been discussed in detail in a previous paper by one of us, when the Mach number M of the flow in one of the uniform states (at x=+∞) is greater than one and the flow direction is in the negative direction of the x-axis. In this paper we have discussed the case when M is less than or equal to one and the flow direction is still in the negative direction of the x-axis. We have drawn the various phase planes and the integral curves in each phase plane give various steady flows. We have also discussed the appearance of discontinuities in these flows.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Italian Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 May 2010 07:38
Last Modified: 19 Sep 2010 06:08
URI: http://eprints.iisc.ernet.in/id/eprint/28204

Actions (login required)

View Item View Item